# SDR ASAA2015042711543

- Difficulty date: April 27, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,662 hours, 8,761 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN SMOOTH AIR, 2.5 HRS INTO FLT, FUEL IMBALANCE NOTICED WITH NO CONTROL INDICATION, WING NOT HEAVY ETC. FUEL QTY, 7.3, 8.3, 8.5.  BALANCED FUEL NORMALLY, TOTAL FUEL QTY NORMAL AND MONITORED FOR REST OF FLIGHT.  APPEARS TO BE AN INDICATION PROBLEM. DURING DESCENT IMBALANCE RETURNED OPPOSITE, BELOW 10,000FT.  SUSPECT LT GAGE ERRATIC INDICATION. ACFT GROUNDED. TSR ISSUED.  COMP PROBE AND 12 EA TANK UNITS REPLACED.  OPS AND LK CK IS GOOD.
